# SDR AALA20120430015

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT CUSP STATION 218 JUST OUTBOARD OF NUMBER 2 SEAT TRACK.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
